# SDR DLM88020342

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 33,532 hours, 26,937 cycles
- Engine: Pwa JT8D219
- Engine time: 4,092 hours, 5,321 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 4,092 hours, 5,321 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON APPROACH APPROX 1500 AGL JUST INSIDE THE OUTER MARKER NR 1 ENG ROLLED BACK TO APPROX 40 PERCENT.  PACK TRIPPED.  SELECTED CONTINUOUS IGNITION.  ADVANCED THROTTLES AND ENGINE RECOVERED.  FOUND PS4 LINE AT PRBC LOOSE, TIGHTENED AND RESAFETIED SAME, RAN ENG PER PFHB, ALL INDICATIONS AND ENG PARAMETERS NORMAL.  UNABLE TO DUPLICATE.  ENG OK FOR SERVICE.
